Paramol combines Dihydrocodeine with the tried and tested pain relief of Paracetamol, giving you a powerful way to fight pain. For the treatment of: Headache, migraine, feverish conditions, period pains, toothache and other dental pain, backache and other muscular aches and pains.
This product is only available for UK shipping.
Adults and Children over 12 years: 1-2 tablets every 4-6 hours. Maximum 8 tablets in 24 hours.
Tablet containing Paracetamol 500mg, Dihydrocodeine Tartrate 7.46mg
Side effects with paracetamol are rare but should you experience skin rash or other side effects report to your doctor or pharmacist. Paracetamol taken in high doses may effect the use of metoclopramide, domperidone and anticoagulants including warfarin. Dihydrodeine can cause constipation. Do not exceed stated dose. Immediate medical advice should be sought in the event of overdose, even if you feel well because of the risk of delayed serious liver damage. Do not take with other products containing paracetamol. Consult your doctor or pharmacist before taking this product if you suffer from alcoholism, kidney or liver problems, if you are taking any other medicines or if you are pregnant.
Subscribe to our newsletter and always be the first to hear about what is happening.
See the latest genuine verified shopper reviews of Pharmacyfix which are gathered on Reviews, one of the UK's leading and completely independent review sites. Over 250 reviews rank us at a 97% recommendation score!
Pharmacyfix.co.uk is a registered online Pharmacy Chemist in the UK (Jersey) that offers behind the counter medicines like pain killers, health products and beauty products including vitamins, health supplements and hair care products among others. All products sold online by our pharmacy have been secured from reputable suppliers in the UK. If you feel that you require further help please consult your local pharmacist or contact our pharmacists on 01534 861644. Please note that our online chemist or pharmacists only provide information and we are not a substitute for professional medical help. Please ensure you carefully read information leaflets provided with your medication. You should always seek help from your local doctor if you are currently being treated for any conditions and you should always inform your doctor of any medication you are taking. Our UK pharmacy is registered with the Jersey Department of Health and Social Services and we strictly follow the pharmaceutical Code of Ethics. Our pharmacists are registered with the Royal Pharmaceutical Society Of Great Britain. We are a member of the National Pharmaceutical Association which is the principal body representing community pharmacies in the UK. Powered by Shopify